Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Error bounds for Galerkin's method for monotone operator equations


Author: Martin H. Schultz
Journal: Proc. Amer. Math. Soc. 35 (1972), 227-229
MSC: Primary 65J05
MathSciNet review: 0297123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract theorem, generalizing a result of Nitsche, is proved. This gives sharp error bounds for the Galerkin method for approximating the solutions of a large class of non-linear operator equations in Hilbert spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65J05

Retrieve articles in all journals with MSC: 65J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0297123-X
PII: S 0002-9939(1972)0297123-X
Keywords: Galerkin method, error bounds, monotone operator
Article copyright: © Copyright 1972 American Mathematical Society